On the stability of planar randomly switched systems

Abstract : Consider the random process (Xt) solution of dXt/dt = A(It) Xt where (It) is a Markov process on {0,1} and A0 and A1 are real Hurwitz matrices on R2. Assuming that there exists lambda in (0, 1) such that (1 − λ)A0 + λA1 has a positive eigenvalue, we establish that the norm of Xt may converge to 0 or infinity, depending on the the jump rate of the process I. An application to product of random matrices is studied. This paper can be viewed as a probabilistic counterpart of the paper "A note on stability conditions for planar switched systems" by Balde, Boscain and Mason.
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00686271
Contributor : Pierre-André Zitt <>
Submitted on : Monday, April 9, 2012 - 4:00:18 PM
Last modification on : Monday, February 18, 2019 - 7:52:04 PM
Long-term archiving on : Tuesday, July 10, 2012 - 2:20:35 AM

Files

exemple.pdf
Files produced by the author(s)

Identifiers

Citation

Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt. On the stability of planar randomly switched systems. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (1), pp.292-311. ⟨10.1214/13-AAP924⟩. ⟨hal-00686271⟩

Share

Metrics

Record views

603

Files downloads

251